# SDR AU990753

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc IO360A1G6
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Disbonded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB TRAILING EDGES DISBONDED.
